# SDR CALA2024021200379

- Difficulty date: January 25, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 71,198 hours, 24,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta540, Rbl32.4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 32.40 IS CRACKED.SUPPORT TASK NSA EMX N/R 00112. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL N/R 00112 32.40 IAW B737-800 SRM 51-40-02 AND BAC DWG# 111A2000 REV SSFR REPORT FORM 46-0024, ENTERED BY UAL  ORIGINAL FOR WORK ACCOMPLISHED SEE NSA EMX N/R 00112 AND 02/08/2024. N/R 5428632 CIR C/W. DATA WAS TRANSCRIBED FROM NSA EMX INSPECTION COMPLETE
